# SDR AUS20020232

- Difficulty date: February 23, 2002
- Submitted: April 8, 2002
- Operation: General aviation
- Make and model: Cessna TR182
- Engine: Lyc O540J3C5
- Propeller: Mcauly B2D34C214
- System (JASC): 3452 · ATC Transponder System
- Part: Mount
- Condition: Loose
- Location: Atc Transponder
- Component: Atc Transponder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TRANSPONDER MOUNT LOOSE. MOUNT MADE OF THIN METAL.
